# SDR ASAA2013122012208

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 65,300 hours, 41,688 cycles
- Engine: Cfmint CFM563C1
- Engine time: 59,236 hours, 35,712 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED SMOKE IN CABIN DURING CLIMB THROUGH 12,000 FT,  ACCOMPLISHED QRH ITEMS, SMOKE SUBSIDED.  RETURNED FOR NORMAL LANDING.  ACFT GROUNDED.  DIVERSION TIME 7 MINUTES. COMPLETED CONDITIONAL INSP, REF MM 05-51-56-200-801 & 21-00-01-101.  NO LEAKING FLUIDS OR ELECTRICAL SMELLS OR BURNS NOTED.  OPERATED BOTH PACKS AND BOTH RECIRC FANS WITH APU BLEED AIR.  NO SMOKE OR ODORS NOTED IN CABIN OR COCKPIT.  RESEARCHED ACFT HISTORY & NOTED NR 2 ENGINE FAN LUBE PERFORMED.  COMPLETED ENG RUN & SLIGHT ODOR ON NR 2 ENGINE PERSISTED.  DID HIGH POWER RUN OF BOTH ENGS AND FUMES WENT AWAY. REPLACED BOTH HEPA FILTERS LT & RT REF MM 21-21-23.  OPS NORMAL.
